# SDR DLM88010782

- Difficulty date: May 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 37,168 hours, 31,057 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 99193
- Part serial: P810
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON T/O AFTER PASSING 1000 FT AGL TAIL COMPARTMENT TEMP HIGH MESSAGE ILLUMINATED ON AOP.  FOLLOWED ABNORMAL PROCEDURE IN POM AND ISLOATED RT PACK OFF AND MSG WENT OUT.  MESSAGE RE-ILLUMINATED WITH PWR UP AND CLIMBING THUR 240.  REPLACED RIGHT CROSS-BLEED VALVE AND CLAMPS.  RAN ENGINE TO TAKEOFF POWER AND CHECKS OK PER PFHB.  PRESSURIZED AIRCRAFT, LEAK CK''D DUCTING, OPERATED PACKS AND ALL CKS OK.
